# SDR 96ZZZX5439

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N438SP
- Make and model: Beech C90
- Aircraft serial: LJ1108
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Braze Assy
- Part number: 504300431207
- Condition: Bolt Failed
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT LOCKED CABIN DOOR AND SECURED AIRCRAFT.  THE NEXT MORNING THE CABIN DOOR COULD NOT BE OPENED.  THE UPPER FORWARD HOOK AND ROD LINK WAS NOT MOVING WHEN THE HANDLE WAS TURNED.  AFTER 3 HOURS OF TRYING TO GET THE DOOR OPEN, A DECISION WAS MADE TO CUT THE RT AFT CABIN WINDOW TO GAIN ACCESS TO THE EMERGENCY EXIT RELEASE HANDLE.  ENTERED THE CABIN THROUGH THE EMERGENCY EXIT AND REMOVED DOOR PANELS.  FOUND THE UPPER BRAZE ASSY ATTACHMENT HOLE FOR THE UPPER LINK SEVERELY ELONGATED AND BOLT HAD FAILED.  PART TOTAL TIME APPROXIMATELY 4,900 HRS.  SUBMITTER RECOMMENDATION:  PANELS SHOULD BE REMOVED DURING INSPECTION AND ATTACHMENT BOLTS INSPECTED AND LUBED.
